# SDR AALA202503036321

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 85,404 hours, 35,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 2L EMERGENCY EXIT LIGHT ABOVE DOOR HAS LIGHTS INOP. MAINTENANCE REPLACED EMERGENCY LIGHT BOARD AT L-2 DOOR IAW AMM33-51-16.
